# SDR SIMA200733911

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 6,949 hours, 6,231 cycles
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF APPROX 500 ', LAV SMOKE ILLUMINATED WITH ODOR OF SMOKE.  FLIGHT ATTENDANT REPORTS HAZE BY LAV, AT 5000' LIGHT EXTINGUISHED.  ODOR SUBSIDED.  A/C RETURNED TO ORD.    REMOVED AND REPLACED RT ENGINE ASSY IAW W/C 71-000-00 OPERATIONAL  AND LEAK CHECK GOOD COMPLETED A FCF AND PASSED. AIRCRAFT RETURN TO SERVICE
